# SDR SWAA042895

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 33,534 hours, 29,053 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT AND LT HORIZONTAL STAB FITTING FWD AND AFT SPARS CLEVIS LUGS CORRODED.  REPAIRED HORIZONTAL STAB PER SRM.
